# SDR SWI2023F00496

- Difficulty date: September 25, 2023
- Submitted: November 24, 2023
- Operation: Air carrier
- Aircraft: N745SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10201
- Aircraft time: 47,962 hours, 31,243 cycles
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EQUIPMENT COMPARTMENT RH DOOR LANDING AFT LATCH CUT-OUT HAS POSSIBLE CRACK   (C-CHECK RO 11/20/2023)   REMOVED AND REPLACED CRACKED FWD EQUIPMENT BAY RH DOOR LANDING WITH NEW LANDING REF CRJ700 SRM 51-42-06-001-001-A01, DWG CC670-33040 REV G AND REO 670-53-11-1896 REV -- DATED 2023-10-30. ALL STEPS OF REO COMPLIED WITH IN THEIR ENTIRELY. SEE CONTINUATION CARD FOR FURTHER DETAILS. COMPLIED WITH SKYWEST TASK CARD: 51-900-1002-SKY.
